# SDR AALA201709129015

- Difficulty date: September 9, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 15,999 hours, 1,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD EMERGENCY ESCAPE PATH FLOOR PROXIMITY FLOODLIGHT ACROSS FROM THE R4 DOOR IS BROKEN.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-05.  OPERATIONAL CHECK GOOD.
